Publication detail

Positive solutions to generalized Dickman equation

DIBLÍK, J.

Original Title

Positive solutions to generalized Dickman equation

English Title

Positive solutions to generalized Dickman equation

Type

journal article in Web of Science

Language

en

Original Abstract

The paper investigates large-time behaviour of positive solutions to a generalized Dickman equation. The asymptotic behaviour of dominant and subdominant positive solutions is analysed and a structure formula describing behaviour of all solutions is proved. A criterion is also given for sufficient conditions on initial functions to generate positive solutions with prescribed asymptotic behaviour with values of their weighted limits computed.

English abstract

The paper investigates large-time behaviour of positive solutions to a generalized Dickman equation. The asymptotic behaviour of dominant and subdominant positive solutions is analysed and a structure formula describing behaviour of all solutions is proved. A criterion is also given for sufficient conditions on initial functions to generate positive solutions with prescribed asymptotic behaviour with values of their weighted limits computed.

Keywords

generalized Dickman equation; positive solution; dominant solution; subdominant solution; asymptotic behaviour; delay; weighted limit

Released

15.03.2018

Publisher

Elsevier

ISBN

0893-9659

Periodical

APPLIED MATHEMATICS LETTERS

Year of study

72

Number

10

State

US

Pages from

111

Pages to

117

Pages count

7

URL

Documents

BibTex


@article{BUT149458,
  author="Josef {Diblík}",
  title="Positive solutions to generalized Dickman equation",
  annote="The paper investigates large-time behaviour of positive solutions to a generalized Dickman equation. The asymptotic behaviour of dominant and subdominant positive solutions is analysed and a structure formula describing behaviour of all solutions is proved. A criterion is also given for sufficient conditions on initial functions to generate positive solutions with prescribed asymptotic behaviour with values of their weighted limits computed.",
  address="Elsevier",
  chapter="149458",
  doi="10.1016/j.aml.2018.03.004",
  howpublished="print",
  institution="Elsevier",
  number="10",
  volume="72",
  year="2018",
  month="march",
  pages="111--117",
  publisher="Elsevier",
  type="journal article in Web of Science"
}